# SDR QXEA2025031900063

- Difficulty date: March 17, 2025
- Submitted: March 19, 2025
- Operation: Air carrier
- Aircraft: N627QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000679
- Aircraft time: 20,066 hours, 13,327 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Canning
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING ETD2023-170-015226-3 REPAIR OF FWD FUSELAGE LOWER SKIN, DAMAGED AREA FOUND TO HAVE OIL CANNING PRESENT. CUT OUT DAMAGED AREA BETWEEN FR 16-17 AND STGR 23L AND 24L. INSTALLED FABRICATED FILLER AND DOUBLER. REF SRM 53-10-01-02-12-REPAIR 12P.
